Publication
Title
Approach theory meets probability theory
Author
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0166-8641
Volume/pages
158:7(2011), p. 836-852
ISI
000289753900002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.01.2011
Last edited 21.06.2017
To cite this reference